Journal of Soviet Mathematics

, Volume 61, Issue 2, pp 2018–2035

Estimates for the difference of fractional powers of selfadjoint operators in the case of unbounded perturbations

  • M. Sh. Birman
  • M. Z. Solomyak
Article

Abstract

Let A0, A1 be positive selfadjoint operators in a Hilbert space, let |·| be the norm in some symmetrically normed ideal of operators, satisjying the majorization condition. In the paper one obtains estimate
and also some of its generalizations. Examples, with A0, A1 differential operators, are considered.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • M. Sh. Birman
  • M. Z. Solomyak

There are no affiliations available

Personalised recommendations